Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Unprotected sex, took emergency contraceptive pills, inter menstrual bleeding, no periods. Pregnant?

Hi. My wife and I had sex the day her last period ended. She took two emergency tablets the day after. She took two more some days later (I don t remember why) and a few days later she started bleeding for 10 days or so when her period wasn t due. 38 days have passed since this long bleeding and she has not had her period yet. two weeks ago we had sex, but I didn t penetrate, but it went inside just one time and I pulled out quickly. She didn t take any tablets. Do you think she might be pregnant? Thanks
Asked On : Tue, 18 Sep 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for query,
Your emergency tablet had disturbed her hormonal imbalance.
But then she has period so nothing to worry.
Your last sex falls under fertile period so you should relay on home pregnancy test kit.
Take home pregnancy test if negative then considered it as delayed period.
Answered: Fri, 21 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor